# SDR WTAA970235

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120193
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Part number: 12025600611
- Condition: Unlatched
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - RIGHT OUTBOARD ENGINE COWLING OPENED AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION.  MAINTENANCE REPLACED COWLING ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
